MathSciNet Relay Station
MathSciNet bibliographic data
MR2197994 (2006j:90065) 90C26 (37N40 65K10 90C52)
Absil, P.-A.; Mahony, R.; Andrews, B. Convergence of the iterates of descent methods for analytic cost functions. SIAM J. Optim. 16 (2005), no. 2, 531–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement